RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 6, Pages 669–676 (Mi mz6787)  

Embeddingof a finite $CW$-complex in a sphere

Ya. N. Shapiro

Leningrad State University named after A. A. Zhdanov

Abstract: The following theorem is proven: for any finite $CW$-complex X of dimensionality n, no one can provide the Euclidean sphere of dimensionality $(n+1)(n+2)/2$ with a $CW$-complex structure such that $X$ will turn out to be isomorphic to some subcomplex of this $CW$-complex.

Full text: PDF file (598 kB)

English version:
Mathematical Notes, 1968, 4:6, 891–894

Bibliographic databases:

UDC: 513.83
Received: 29.01.1968

Citation: Ya. N. Shapiro, “Embeddingof a finite $CW$-complex in a sphere”, Mat. Zametki, 4:6 (1968), 669–676; Math. Notes, 4:6 (1968), 891–894

Citation in format AMSBIB
\Bibitem{Sha68}
\by Ya.~N.~Shapiro
\paper Embeddingof a~finite $CW$-complex in a~sphere
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 6
\pages 669--676
\mathnet{http://mi.mathnet.ru/mz6787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=243528}
\zmath{https://zbmath.org/?q=an:0176.53202|0165.26502}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 6
\pages 891--894
\crossref{https://doi.org/10.1007/BF01110824}


Linking options:
  • http://mi.mathnet.ru/eng/mz6787
  • http://mi.mathnet.ru/eng/mz/v4/i6/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:155
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020